# SDR MASA2011063003125

- Difficulty date: June 29, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 22,182 hours, 15,565 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE OVERHEAT WARNING.  R&R NR 2 BTMS SENSOR -
